American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 123 found      Go to page: 1 2 3 4 > >>

[1] Liyong Zhu and Qiang Du. Mesh dependent stability and condition number estimates for finite element approximations of parabolic problems. Math. Comp. 83 (2014) 37-64.
Abstract, references, and article information
View Article: PDF

[2] Jichun Li and Jiajia Waters. Homogenized discontinuous Galerkin method for Maxwell's equations in periodic structured dispersive media. Contemporary Mathematics 586 (2013) 247-255.
Book volume table of contents
View Article: PDF

[3] Zhangxin Chen, Hui Liu, Song Yu, Ben Hsieh and Lei Shao. Reservoir Simulation on NVIDIA Tesla GPUs. Contemporary Mathematics 586 (2013) 125-133.
Book volume table of contents
View Article: PDF

[4] Sunyoung Bu, Jingfang Huang and Michael L. Minion. Semi-implicit Krylov deferred correction methods for differential algebraic equations. Math. Comp. 81 (2012) 2127-2157.
Abstract, references, and article information
View Article: PDF

[5] Liuqiang Zhong, Long Chen, Shi Shu, Gabriel Wittum and Jinchao Xu. Convergence and optimality of adaptive edge finite element methods for time-harmonic Maxwell equations. Math. Comp. 81 (2012) 623-642. MR 2869030.
Abstract, references, and article information
View Article: PDF

[6] Jayadeep Gopalakrishnan and Joseph E. Pasciak. The convergence of V-cycle multigrid algorithms for axisymmetric Laplace and Maxwell equations. Math. Comp. 75 (2006) 1697-1719. MR 2240631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Zhong-Zhi Bai. Structured preconditioners for nonsingular matrices of block two-by-two structures. Math. Comp. 75 (2006) 791-815. MR 2196992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] V. Y. Pan, M. Kunin, R. E. Rosholt and H. Kodal. Homotopic residual correction processes. Math. Comp. 75 (2006) 345-368. MR 2176403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] James H. Bramble, Tzanio V. Kolev and Joseph E. Pasciak. The approximation of the Maxwell eigenvalue problem using a least-squares method. Math. Comp. 74 (2005) 1575-1598. MR 2164087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] William W. Hager and Soonchul Park. Global convergence of SSM for minimizing a quadratic over a sphere. Math. Comp. 74 (2005) 1413-1423. MR 2137009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Shangyou Zhang. A new family of stable mixed finite elements for the 3D Stokes equations. Math. Comp. 74 (2005) 543-554. MR 2114637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Yao-Lin Jiang and Richard M. M. Chen. Computing periodic solutions of linear differential-algebraic equations by waveform relaxation. Math. Comp. 74 (2005) 781-804. MR 2114648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Nicolas Neuss and Christian Wieners. Criteria for the approximation property for multigrid methods in nonnested spaces. Math. Comp. 73 (2004) 1583-1600. MR 2059727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Ivan G. Ivanov, Vejdi I. Hasanov and Frank Uhlig. Improved methods and starting values to solve the matrix equations $X\pm A^*X^{-1}A=I$ iteratively. Math. Comp. 74 (2005) 263-278. MR 2085410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Joan-Josep Climent, Carmen Perea, Leandro Tortosa and Antonio Zamora. Sequential and parallel synchronous alternating iterative methods. Math. Comp. 73 (2004) 691-717. MR 2031401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Alan George and Khakim D. Ikramov. Gaussian elimination is stable for the inverse of a diagonally dominant matrix. Math. Comp. 73 (2004) 653-657. MR 2031399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] James H. Bramble and Joseph E. Pasciak. A new approximation technique for div-curl systems. Math. Comp. 73 (2004) 1739-1762. MR 2059734.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Yunqing Huang, Zhongci Shi, Tao Tang and Weimin Xue. A multilevel successive iteration method for nonlinear elliptic problems. Math. Comp. 73 (2004) 525-539. MR 2028418.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Jianguo Huang. Numerical solution of the elastic body-plate problem by nonoverlapping domain decomposition type techniques. Math. Comp. 73 (2004) 19-34. MR 2034109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] S. Serra Capizzano and E. Tyrtyshnikov. How to prove that a preconditioner cannot be superlinear. Math. Comp. 72 (2003) 1305-1316. MR 1972737.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Caroline Lasser and Andrea Toselli. An overlapping domain decomposition preconditioner for a class of discontinuous Galerkin approximations of advection-diffusion problems. Math. Comp. 72 (2003) 1215-1238. MR 1972733.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Yunqing Huang and Jinchao Xu. A conforming finite element method for overlapping and nonmatching grids. Math. Comp. 72 (2003) 1057-1066. MR 1972727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] T. P. Mathew and G. Russo. Maximum norm stability of difference schemes for parabolic equations on overset nonmatching space-time grids. Math. Comp. 72 (2003) 619-656. MR 1954959.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Zhiming Chen and Thomas Y. Hou. A mixed multiscale finite element method for elliptic problems with oscillating coefficients. Math. Comp. 72 (2003) 541-576. MR 1954956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Rob Stevenson. An analysis of nonconforming multi-grid methods, leading to an improved method for the Morley element. Math. Comp. 72 (2003) 55-81. MR 1933814.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Jinchao Xu and Ludmil Zikatanov. The method of alternating projections and the method of subspace corrections in Hilbert space. J. Amer. Math. Soc. 15 (2002) 573-597. MR 1896233.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Jayadeep Gopalakrishnan and Joseph E. Pasciak. Overlapping Schwarz preconditioners for indefinite time harmonic Maxwell equations. Math. Comp. 72 (2003) 1-15. MR 1933811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Gabriel N. Gatica and Norbert Heuer. Conjugate gradient method for dual-dual mixed formulations. Math. Comp. 71 (2002) 1455-1472. MR 1933040.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Beatrice Meini. Efficient computation of the extreme solutions of $X+A^*X^{-1}A=Q$ and $X-A^*X^{-1}A=Q$. Math. Comp. 71 (2002) 1189-1204. MR 1898750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Klaus Neymeyr. A geometric theory for preconditioned inverse iteration applied to a subspace. Math. Comp. 71 (2002) 197-216. MR 1862995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 123 found      Go to page: 1 2 3 4 > >>